Remarks on the asymptotical behaviour of solutions to some nonlinear parabolic equations

G. Talenti; A. Tesei

Rendiconti del Seminario Matematico della Università di Padova (1978)

  • Volume: 59, page 57-66
  • ISSN: 0041-8994

How to cite

top

Talenti, G., and Tesei, A.. "Remarks on the asymptotical behaviour of solutions to some nonlinear parabolic equations." Rendiconti del Seminario Matematico della Università di Padova 59 (1978): 57-66. <http://eudml.org/doc/107690>.

@article{Talenti1978,
author = {Talenti, G., Tesei, A.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {nonlinear parabolic equations; asymptotical behaviour; stability; elliptic self-adjoint operator; stationary solution; Dirichlet boundary conditions; evolution problem},
language = {eng},
pages = {57-66},
publisher = {Seminario Matematico of the University of Padua},
title = {Remarks on the asymptotical behaviour of solutions to some nonlinear parabolic equations},
url = {http://eudml.org/doc/107690},
volume = {59},
year = {1978},
}

TY - JOUR
AU - Talenti, G.
AU - Tesei, A.
TI - Remarks on the asymptotical behaviour of solutions to some nonlinear parabolic equations
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1978
PB - Seminario Matematico of the University of Padua
VL - 59
SP - 57
EP - 66
LA - eng
KW - nonlinear parabolic equations; asymptotical behaviour; stability; elliptic self-adjoint operator; stationary solution; Dirichlet boundary conditions; evolution problem
UR - http://eudml.org/doc/107690
ER -

References

top
  1. [1] Nonlinear problems in the physical sciences and biology (Proceedings of the Battelle Summer Institute, 1972), ed. by I. STAKGOLD, D. D. JOSEPH and D. H. SATTINGER, Lecture Notes in Mathematics n. 322, Springer, 1973. Zbl0254.00025MR371548
  2. [2] G. Da Prato, Applications croissantes et équations d'évolution dans les espace de Banach, Institutiones Mathematicae n. 2, Academic Press, 1976. Zbl0352.47002MR500309
  3. [3] P. De Mottoni - G. Talenti - A. Tesei, Stability results for a class of non-linear parabolic equations, Ann. Mat. Pura Appl. (to appear). Zbl0377.35039
  4. [4] P. De Mottoni - A. Tesei, Asymptotic stability results for a system of quasilinear parabolic equations, Appl. Anal. Ser. 4, vol. 115, 1977, pp. 295-310. Zbl0377.35039MR509750
  5. [5] J. Ne, Les méthodes directes en théorie des équations elliptiques, Masson et C.ie, Editeurs, 1967. MR227584
  6. [6] H. Tanabe, On the equations of evolution in a Banach space, Osaka Math. J., 12 (1960), pp. 365-413. Zbl0098.31301MR125455

NotesEmbed ?

top

You must be logged in to post comments.